# SDR 2015FA0000013

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8500018200
- Part serial: N144030523
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED A SOFTWARE UPDATE TO THE IFO 540.  THE SOFTWARE UPDATE WAS FOR LOSS OF GPS DURING FLIGHT.  ACFT UPDATE THE UNIT WOULD NOT LOCK ON DURING INITIAL POWER UP.  THE UNIT HAS HAD TO BE RESTARTED BOTH TIMES TO GET IT TO WORK.
